Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 249, NWS Twin Cities, MN

August 27, 20224 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 27, 2022, 8:38 PM CDT for 4 counties in Minnesota. It was in force for 52 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2022, 8:38 PM CDT (01:38 UTC)
Expired
Aug 27, 2022, 9:30 PM CDT
In force
52 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN

The radar

The Minneapolis radar (KMPX), 37 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 8:40 PM CDTTSTM WND DMG2 Nnw Lakeville, MN6 INCH BRANCHES DOWN ALONG COUNTY ROAD 46 & IPAVA AVE.
Aug 27, 8:40 PM CDTTORNADO1 Nnw Apple Valley, MNA BRIEF TORNADO OCCURRED IN APPLE VALLEY. SEVERAL LARGE TREES WERE UPROOTED NEAR CEDAR AVE AND 127TH STREET. STRUCTURAL DAMAGE OCCURRED DUE TO THE TREE DAMAGE. MAX WIND 85 MPH.
Aug 27, 8:47 PM CDTTORNADO2 Ssw Eagan, MNBRIEF TORNADO IN EAGAN PRODUCED AN AREA OF CONCENTRATED TREE DAMAGE NEAR DUCKWOOD DRIVE AND LEXINGTON AVE. MAX WIND 75 MPH.
Aug 27, 8:53 PM CDTTSTM WND GST 542 E Richfield, MNASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP.
Aug 27, 8:55 PM CDTTSTM WND DMG2 S Maplewood, MNTREES BLOCKING ROADWAY IN NARROW SWATH OF DAMAGE. STREET IMPASSABLE. TIME ESTIMATED BY RADAR.
Aug 27, 8:56 PM CDTTORNADO1 E West St. Paul, MNBRIEF TORNADO UPROOTED OR SNAPPED NUMEROUS LARGE TREES NORTH OF THOMPSON AVE TO THE WEST SIDE OF HIGHWAY 52. MAX WIND 85 MPH.
Aug 27, 8:58 PM CDTTSTM WND GST 611 Se Falcon Heights, MN61 MPH GUST MEASURED AT THE MINNESOTA STATE FAIR GRANDSTAND.
Aug 27, 8:59 PM CDTTORNADO3 E St. Paul, MNTORNADO SPUN UP JUST NORTHEAST OF ST PAUL DOWNTOWN HOLMAN FIELD AND CONTINUED NORTH NORTHEAST TO NEAR MAPLEWOOD. TREE DAMAGE OCCURRED ALONG THE PATH, WHICH IN SOME CASES LEAD TO STRUCTURAL DAMAGE. MAX WIND OF 75 MPH.
Aug 27, 9:00 PM CDTTSTM WND DMG3 N Apple Valley, MNLARGE TREE FELL ON MOBILE HOME. VIDEO ON TWITTER. TIME ESTIMATED.
Aug 27, 9:00 PM CDTTSTM WND DMGEagan, MNTREES DOWN, BRANCHES DOWN IN CENTRAL EAGAN. TIME ESTIMATED.
Aug 27, 9:05 PM CDTTSTM WND GST 612 Ese St. Paul, MNASOS STATION KSTP ST. PAUL DWTN AP.
Aug 27, 9:06 PM CDTHAIL 1.252 Sw Little Canada, MN
Aug 27, 9:12 PM CDTTSTM WND DMG3 E North Oaks, MNBOAT ON LIFT OVERTURNED. LARGE TREES BROKEN APPROXIMATELY 5-6 FEET UP FROM THEIR BASE. TIME APPROXIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2627 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS53 KMPX 280138
SVRMPX
MNC037-053-123-163-280230-
/O.NEW.KMPX.SV.W.0249.220828T0138Z-220828T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
838 PM CDT Sat Aug 27 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hennepin County in east central Minnesota...
  Central Dakota County in east central Minnesota...
  Southern Washington County in east central Minnesota...
  Ramsey County in east central Minnesota...

* Until 930 PM CDT.

* At 837 PM CDT, severe thunderstorms were located along a line
  extending from Savage to Lakeville to 5 miles south of Farmington,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Rosemount around 845 PM CDT.
  Richfield and MSP International Airport around 850 PM CDT.
  Eagan and Inver Grove Heights around 855 PM CDT.

Other locations in the path of these severe thunderstorms include
Cottage Grove, South St. Paul, West St. Paul, Mendota Heights, St.
Paul Park, St. Paul, Roseville, Hastings, Woodbury, Maplewood,
Oakdale, White Bear Lake, Vadnais Heights, Lake Elmo and Mahtomedi.

Those attending the Minnesota State Fair are in the path of these 
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4468 9322 4474 9333 4479 9333 4480 9335
      4512 9317 4512 9299 4502 9285 4485 9276
      4477 9281 4458 9310
TIME...MOT...LOC 0137Z 218DEG 40KT 4476 9334 4470 9324 4458 9318 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
4 follow-up statements
892 
WWUS53 KMPX 280150
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
850 PM CDT Sat Aug 27 2022

MNC037-053-123-163-280230-
/O.CON.KMPX.SV.W.0249.000000T0000Z-220828T0230Z/
Hennepin MN-Dakota MN-Washington MN-Ramsey MN-
850 PM CDT Sat Aug 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN HENNEPIN...NORTHERN DAKOTA...SOUTHERN WASHINGTON AND
RAMSEY COUNTIES...

At 849 PM CDT, severe thunderstorms were located along a line
extending from MSP International Airport to near Eagan to near
Rosemount, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  St. Paul Park around 855 PM CDT.

Other locations in the path of these severe thunderstorms include
Cottage Grove, Hastings, South St. Paul, West St. Paul, St. Paul,
Woodbury, Roseville, Maplewood, Oakdale, White Bear Lake, Vadnais
Heights, Arden Hills, Lake Elmo, Mahtomedi and Afton.

Those attending the Minnesota State Fair are in the path of these 
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4478 9280 4475 9284 4459 9308 4476 9317
      4486 9332 4497 9325 4512 9313 4512 9299
      4502 9285 4485 9276
TIME...MOT...LOC 0149Z 217DEG 42KT 4487 9322 4481 9312 4469 9306 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
977 
WWUS53 KMPX 280201
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
901 PM CDT Sat Aug 27 2022

MNC037-053-123-163-280230-
/O.CON.KMPX.SV.W.0249.000000T0000Z-220828T0230Z/
Hennepin MN-Dakota MN-Washington MN-Ramsey MN-
901 PM CDT Sat Aug 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL HENNEPIN...NORTHEASTERN DAKOTA...SOUTHERN WASHINGTON
AND RAMSEY COUNTIES...

At 900 PM CDT, severe thunderstorms were located along a line
extending from near Roseville to South St. Paul to near Cottage
Grove, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Woodbury, Maplewood, Shoreview, White Bear Lake and Vadnais 
  Heights around 910 PM CDT.

Other locations in the path of these severe thunderstorms include
Oakdale, Mahtomedi, Lake Elmo and Afton.

Those attending the Minnesota State Fair are in the path of these 
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4478 9280 4475 9284 4465 9299 4484 9310
      4491 9329 4497 9325 4512 9313 4512 9299
      4502 9285 4485 9276
TIME...MOT...LOC 0200Z 217DEG 40KT 4498 9316 4489 9303 4477 9297 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
579 
WWUS53 KMPX 280218
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
918 PM CDT Sat Aug 27 2022

MNC037-053-280227-
/O.CAN.KMPX.SV.W.0249.000000T0000Z-220828T0230Z/
Hennepin MN-Dakota MN-
918 PM CDT Sat Aug 27 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENNEPIN AND
NORTHEASTERN DAKOTA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4482 9278 4477 9285 4496 9294 4509 9316
      4512 9313 4512 9299 4502 9285 4485 9276
TIME...MOT...LOC 0217Z 218DEG 40KT 4512 9301 4503 9288 4491 9282 

$$

MNC123-163-280230-
/O.CON.KMPX.SV.W.0249.000000T0000Z-220828T0230Z/
Washington MN-Ramsey MN-
918 PM CDT Sat Aug 27 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN WASHINGTON AND NORTHEASTERN RAMSEY COUNTIES...

At 917 PM CDT, severe thunderstorms were located along a line
extending from near White Bear Lake to near Lake Elmo to Afton,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southern Washington and northeastern Ramsey Counties, including the
following locations... North Oaks, Gem Lake, Afton State Park,
Dellwood, Willernie, Pine Springs, North St. Paul, Birchwood,
Birchwood Village and Lake Elmo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4482 9278 4477 9285 4496 9294 4509 9316
      4512 9313 4512 9299 4502 9285 4485 9276
TIME...MOT...LOC 0217Z 218DEG 40KT 4512 9301 4503 9288 4491 9282 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
269 
WWUS53 KMPX 280225
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
925 PM CDT Sat Aug 27 2022

MNC123-163-280235-
/O.EXP.KMPX.SV.W.0249.000000T0000Z-220828T0230Z/
Washington MN-Ramsey MN-
925 PM CDT Sat Aug 27 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHEASTERN RAMSEY COUNTIES WILL EXPIRE AT 930 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

LAT...LON 4482 9278 4477 9285 4496 9294 4509 9316
      4512 9313 4512 9299 4502 9285 4485 9276
TIME...MOT...LOC 0225Z 218DEG 40KT 4518 9294 4509 9281 4497 9275 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:38 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 27, 6:38 PM CDT, 2 hours before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
638 PM CDT Sat Aug 27 2022

.DISCUSSION...(This evening through Saturday)
Issued at 228 PM CDT Sat Aug 27 2022

KEY MESSAGES:

- Slight risks of severe storms today and Sunday, with Sunday's risk
  covering much more of the region.

- Dry and seasonable weather most of next week.

Today and Tonight... So far today has played out differently than
originally expected with more rain and thunderstorms into the late
morning and early afternoon. This combined with additional cloud
cover has lead to cooler temperatures than originally forecast. In
addition we have higher dew points as well so any areas that do clear
out could build up additional instability late this afternoon into
the evening. The best spot for this would be in south central
Minnesota. The arrival of the shortwave this evening in this area
with the greatest instability is where storms are most likely to
fire. The question will be how far north in Minnesota will they get.
Cooler than expected temperatures could keep the best chances for
strong to severe storms farther to the south. These storms will then
move to the northeast into west central Wisconsin later this
evening/tonight. With all the moisture present down in south central
Minnesota there are also some high precipitable water values and with
the HREF PMM and LPMM suggesting 2 inches of rain a Flood Watch for
flash flooding was issued. The maximum in the HREF had totals of
around 4 inches. This time of year through with well established
crops the biggest risk for flooding will be near streams, low lying
areas, and urban areas. The main threat will depend on what type of
storm mode we get, if it is more isolated than hail or more linear
than wind.

Sunday... This continues to look like the most interesting day of
weather this week. With a wave passing through the Upper Midwest
aloft and a cold front moving across the surface we will have plenty
of lift and synoptic support. Models suggest continued humidity ahead
of the front with dew points around 70. Models also suggest that we
will see steep mid level lapse rates, although we will need to keep
an eye on the location of a possible EML that could cap some of the
region. All of this together has been seen by the SPC and CSU
machine learning such that we now have a day 2 slight risk, upgraded
form the morning marginal risk. With all of the warm and moist air
expected to be advecting in on Sunday we should be capped for much of
the day due to warm air aloft. So it is not as likely that we will
see what we did today with the scattered morning and afternoon
showers and thunderstorms. This could however allow for instability
to build for the severe risk later in the day. For this reason we
will have a better idea of what kind of severe risk we will have
tomorrow once we see how tonight plays out and if any showers or
storms find a way to develop in the morning. Also with the frontal
forcing any storms that initiate will likely grow upscale into
linear systems quickly.

Monday through Saturday... Generally dry and near to slightly below
normal temperatures for this period. So a good couple of days to do
late summer outdoor activities! After an active weekend we will see
surface high pressure and an ridge aloft, thus the quiet forecast.
There is a lot of agreement around the different model ensemble
systems here so confidence is high. Late in the week a few members do
suggest that there could be a small upper level shortwave, but there
is little agreement. So this would be the main thing to watch. The
pattern does look to start changing again Labor Day Weekend so don't
expect the sunny and 70s type of weather to stick around long.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 638 PM CDT Sat Aug 27 2022

TSRA will spread northeast across southern/eastern MN and WI this
evening, with showers persisting through much of the overnight.
MVFR/IFR cigs will likely develop late tonight area wide with the IFR
conditions most likely north of I-94. Slow improvement Sunday, but
returning to VFR by the afternoon. Another chance for TSRA Sunday
evening.

KMSP...Most of the activity will remain southeast tonight, but there
will be periods of showers and possibly a thunderstorm. MVFR cigs
develop after 07Z and should lift by late morning.

/OUTLOOK FOR KMSP/
Mon...VFR. Wind NW 10-15G25 kts.
Tue...VFR. Wind WNW 5-15 kts.
Wed...VFR. Wind NNW 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Flood Watch from 10 PM CDT this evening through Sunday morning for
     Freeborn.

WI...None.
&&

DISCUSSION...NDC
AVIATION...Borghoff
Hazardous weather outlook, Aug 27, 3:02 PM CDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
302 PM CDT Sat Aug 27 2022

MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-
WIZ014>016-023>028-282015-
Todd-Morrison-Mille Lacs-Kanabec-Stearns-Benton-Sherburne-Isanti-
Chisago-Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-
Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-
Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-
Chippewa-Eau Claire-
302 PM CDT Sat Aug 27 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Storm chances will be greatest from south central into western
Wisconsin. Scattered severe storms are possible, though
widespread severe weather is not anticipated. In addition, locally
heavy rainfall will be possible with storms overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will move across the area Sunday afternoon and
Sunday night. This will result in another round of showers and
thunderstorms late Sunday afternoon into Sunday night. There will
be a better chance for severe thunderstorms Sunday afternoon and
evening across central and southern Minnesota. Large hail,
damaging winds, and locally heavy rainfall look to be the primary
threats, though a tornado can't be ruled out.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

MNZ041-047-048-054>056-064-282015-
Douglas-Stevens-Pope-Lac Qui Parle-Swift-Chippewa-Yellow Medicine-
302 PM CDT Sat Aug 27 2022

This Hazardous Weather Outlook is for portions of west central
Minnesota.

.DAY ONE...Tonight.

Slight chance for thunderstorms, strong to severe storms
unlikely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will move across the area Sunday afternoon and
Sunday night. This will result in another round of showers and
thunderstorms late Sunday afternoon into Sunday night. There will
be a better chance for severe thunderstorms Sunday afternoon and
evening across central and southern Minnesota. Large hail,
damaging winds, and locally heavy rainfall look to be the primary
threats, though a tornado can't be ruled out.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Special weather statement, Aug 27, 5:14 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
514 PM CDT Sat Aug 27 2022

MNZ063-070-078-WIZ024-272300-
Washington MN-Dakota MN-Goodhue MN-Pierce WI-
514 PM CDT Sat Aug 27 2022

...A strong thunderstorm will impact portions of southeastern Dakota,
northwestern Goodhue, south central Washington and southwestern
Pierce Counties through 600 PM CDT...

At 513 PM CDT, trained weather spotters reported a strong
thunderstorm over Cannon Falls, or 15 miles northeast of Northfield,
moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Hastings and Prescott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4445 9272 4450 9304 4482 9289 4475 9248
TIME...MOT...LOC 2213Z 202DEG 23KT 4454 9289

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Borghoff
Special weather statement, Aug 27, 7:29 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
729 PM CDT Sat Aug 27 2022

WIZ025-280115-
Dunn WI-
729 PM CDT Sat Aug 27 2022

...Strong thunderstorms will impact portions of southern Dunn County
through 815 PM CDT...

At 729 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Menomonie to near Elmwood. Movement was
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Menomonie, Colfax, Elk Mound, Elmwood, Weston, Cedar Falls,
Downsville, Tainter Lake, Menomonie Airport and Hoffman Hills Rec
Area.

This includes Interstate 94 in Wisconsin between mile markers 34 and
56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4470 9214 4490 9214 4509 9165 4482 9165
TIME...MOT...LOC 0029Z 239DEG 24KT 4492 9189 4481 9210

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Borghoff
Local storm report, Aug 27, 8:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 PM CDT SAT AUG 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND GST     4 NNW EAGLE LAKE        44.22N 93.92W
08/27/2022  M52 MPH          BLUE EARTH         MN   AWOS

            AWOS STATION KMKT MANKATO AP.

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:07 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott38 min
Aug 27, 8:26 PM CDTTornado WarningMPXDakota, Scott19 min
Aug 27, 8:45 PM CDTTornado WarningMPXDakota15 min
Aug 27, 9:08 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington52 min
Aug 27, 9:35 PM CDTSevere Thunderstorm WarningMPXGoodhue40 min
Aug 27, 9:38 PM CDTTornado WarningMPXGoodhue37 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.